Article citationsMore >>

Wang Ju-Feng, Bai Fu-Nong and and Cheng Yu-Min, “A meshless method for the nonlinear generalized regularized long wave equation” Chin. Phys. B Vol. 20, No. 3 (2011).

has been cited by the following article:

Article

Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation

1Department of Applied Mathematics & Humanities, S.V. National Institute of Technology, Surat, India


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 4, 231-234
DOI: 10.12691/ajams-2-4-10
Copyright © 2014 Science and Education Publishing

Cite this paper:
Amruta Daga, Vikas Pradhan. Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation. American Journal of Applied Mathematics and Statistics. 2014; 2(4):231-234. doi: 10.12691/ajams-2-4-10.

Correspondence to: Amruta  Daga, Department of Applied Mathematics & Humanities, S.V. National Institute of Technology, Surat, India. Email: amruta.a.bhandari@gmail.com

Abstract

This paper presents Variational Homotopy Perturbation method for the nonlinear Generalized Regularized Long Wave (GRLW) equation. The solution of nonlinear GRLW equation is obtained and is solved using the iteration method which is combination of Variational Iteration method and Homotopy Perturbation Method. An example of the propagation of single soliton is given to show the precision of this method.

Keywords